Return to previous page
Through many comments we have received in the past, it is apparent that there are a number of COPD patients who experience stomach upset and other gastro-intestinal problems as a result of frequent antibiotic use prescribed to treat their COPD symptoms. The COPD Foundation is partnering with another patient organization to determine if the use of probiotics and other supplements might offer these patients some relief from these side-effects.
As we begin to organize this study, we need to determine how many members of our community are affected and whether those that are impacted feel this an important problem to address. If you suffer from stomach and digestive problems as a result of frequent antibiotic use, we would very much appreciate it if you would post a comment detailing your experiences and let us know whether we are targeting an important question.
Please take a moment and let us hear from you by posting your thoughts
Join Us on COPD360social
It is not our intention to serve as a substitute for medical advice and any content posted should not be used for medical advice, diagnosis or treatment. While we encourage individuals to share their personal experiences with COPD, please consult a physician before making changes to your own COPD management plan.